Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group


Authors: Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze
Journal: Bull. Amer. Math. Soc. 83 (1977), 412-415
MSC (1970): Primary 22E30, 22E45, 33A75, 43A80; Secondary 32M15, 33A15, 81A78, 46E20
MathSciNet review: 0435290
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E30, 22E45, 33A75, 43A80, 32M15, 33A15, 81A78, 46E20

Retrieve articles in all journals with MSC (1970): 22E30, 22E45, 33A75, 43A80, 32M15, 33A15, 81A78, 46E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14302-4